# SDR QXEA2014112600925

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 14,373 hours, 15,531 cycles
- Engine: Pwc PW150A
- Engine time: 24,675 hours, 25,266 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Outlet
- Part number: 8Z9022005
- Part serial: 0010972930
- Condition: Cracked
- Location: Nr 1 Exhaust
- Part time: 10,976 hours, 11,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT A PIECE OF METAL IS VIBRATING ON TOP OF THE NR 1 ENGINE EXHAUST.  FOUND TO BE NR 1 ENGINE EXHAUST OUTLET.  REPLACED NR 1 ENGINE EXHAUST OUTLET IAW AMM 78-10-26-00-400-801. ALSO, REPAIRED FOULING CONDITION BETWEEN AFT UPPER COWLING AND THE AFT EXHAUST ASSY IAW SRM 54-45-10-02-01.  NDT (HFEC) C/W IAW 1-84-7A PT 6 511-00-01 AND SRM 54-45-10, STEP 5A 4.  NO CRACKS FOUND.  RETURNED TO SERVICE.
